# SDR 2001UALA00201

- Difficulty date: March 7, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 36,444 hours, 13,784 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Condition: Failed
- Location: T/E Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLAP CONFIGURATION WARNING ON TAKEOFF.  REJECTED TAKEOFF AT 95 KTS, FLAPS AT 15.  *S/D*  FAILED RIGHT TRAILING EDGE FLAP TRANSMITTER.  REPLACED SAME AND OPS CHECKED NORMAL.
